# SDR REXA2019090201315

- Difficulty date: September 2, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON SETTLEMENT AREA OF TIRE BURN COVER 542AZ AND 542BZ AT LT MLG BAY. (TCI 500-12). CORROSION WAS REMOVED ON SETTLEMENT AREA OF TIRE BURN COVER 542AZ AND 542BZ AT LT MLG BAY PER SRM 51-21-06. AND IS WITHIN LIMITS PER SRM 57-00-01-101-001-A01. AND FWD ANGLE (P/N: CC670-10338-1) WAS REPLACED FOR NEW ANGLE PER SRM 51-42-21 AND 51-23-00.
